Access count of this item: 43

Files in This Item:
File Description SizeFormat 
1708-07.pdf292.12 kBAdobe PDFView/Open
Title: On weak notion of $\mathfrak{p}$-dividing (Model Theory and It's Application to Algebra)
Authors: MAESONO, Hisatomo
Author's alias: 前園, 久智
Issue Date: Aug-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1708
Start page: 46
End page: 49
URI: http://hdl.handle.net/2433/170164
Appears in Collections:Model Theory and It's Application to Algebra

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.